Show simple item record

dc.contributor.authorPava, Elmer de laes_ES
dc.contributor.authorSalguero, Beatrizes_ES
dc.contributor.authorAlzate, Albertoes_ES
dc.date.accessioned2015-08-25T14:53:58Z
dc.date.available2015-08-25T14:53:58Z
dc.date.issued2002es_ES
dc.identifier.citationPava, Elmer de la,Salguero, Beatriz,Alzate, Alberto (2002) Modelo matemático del riesgo anual de infección tuberculosa en Cali. Rev Panam Salud Publica;11(3) 166-171,mar. 2002. Retrieved from http://www.scielosp.org/scielo.php?script=sci_arttext&pid=S1020-49892002000300005&lng=pt&nrm=iso&tlng=eses_ES
dc.identifier.urihttp://www.scielosp.org/scielo.php?script=sci_arttext&pid=S1020-49892002000300005&lng=pt&nrm=iso&tlng=eses_ES
dc.identifier.urihttps://iris.paho.org/handle/10665.2/8684
dc.relation.ispartofseriesRev Panam Salud Publica;11(3),mar. 2002es_ES
dc.subjectTuberculosept_BR
dc.subjectFatores de Riscopt_BR
dc.subjectModelos Matemáticoses_ES
dc.subjectColômbiaes_ES
dc.titleModelo matemático del riesgo anual de infección tuberculosa en Calies_ES
dc.title.alternativeA mathematical model of the annual risk of tuberculosis infection in Cali, Colombiaen_US
dc.typeJournal articlesen_US
dc.rights.holderPan American Health Organizationen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record